# SDR FDEA202303030483

- Difficulty date: March 3, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Aileron
- Part number: A57661001174
- Part serial: FH1331
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AILERON UPPER SKIN DEFORMED AT RIB1 & REAR SPAR-17" ACCOMPLISHED THE DOUBLER REPAIR, THIS IS CAT.A REPAIR I.A.W A300-600F SRM 57-61-11-201,   PARA.4D, PAGE.213-PAGE.216, FIG.204  MAJOR REPAIR
